# SDR AALA200803073

- Difficulty date: December 9, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- Aircraft time: 52,713 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD SEAT ROW 11D INOPERATIVE.  FOUND LOOSE CONNECTOR AND SECURED CONNECTOR AT OVERHEAD SEAT ROW 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
